# SDR FDEA201107232920

- Difficulty date: July 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516325134
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME BS 760.95, CRACK IN 2ND HOLE ABOVE FLOOR AND CRACK IN 3RD HOLE ABOVE FLOOR.  REPAIRED RT FRAME BS 760.95 IAW FED EX EO 7-5310-7-3367 PT9.
